Since i got 5 weeks left of this cycle and i dropped the TNE and the npp, i decided to give a little twist and start cutting, so is like this: 500 mg test e+300 mg deca +400 mg eq / week + 100 masteron pr EOD. .25 adex ED Nolva if needed. A week ago i started using some anavar that my wife had here in the house; i thought i have never done var and i know is not that toxic, i have good liver protection… after exactly a week of use, 3 days ago i started feeling lethargy during the day, which i know always happen to me with orals, then the cramps got pretty bad; finally yesterday it killed my appetite, the pain all over my body was bad , intestinal cramps and a constant desire of vomiting and nausea…i always feel like that with orals, if it is something methylated like anadrol or d-bol’s i will be so achy , specially at night time. i tried 1 time a small serving of Cialis and i was sick for 2 days. I just can’t do orals
Well brother even though you already knew how your body reacts, I like the fact that you still have a new oral a shot, cause maybe it would have worked, so good initiative and new / old lesson learned if that makes any sense
I sometimes have the same issues with oral. Makes me very lethargic and a few body aches as well. If I include an oral its only very short term just to maybe get over a plateau.
Gotta eat with them…duh…but you would be surprised. Most antibiotics and a lot of other meds u have to eat and even watch the cyp enzyme inhibitors or inductors. I’m sure you’ve heard grapefruit juice, prilosec will inhibit some drugs or make them more absorbent.
I cant do orals either. They destroy me appetite and make me feel like shit in general. I just use the injectable version of d-bol or anadrol. I dont a need for any other since i dont compete anymore and am in a constant state or slow steady growth while maintaining single digit bf%. Orals are much too harsh on liver, kidneys, triglyceride levels, blood pressure so on and so forth. All the power to people that can take them without any problems but for me personally ill stick to my injectables
Definitely not a must.Like you said , that final couple depleted feeling weeks, high androgenic oral gives or gave me that high peripheral blood prssure feeling in legs, arms.warm and vascular, But I always felt full on orals , like I was drinking lactose and wanted to hang my stomach out. never felt “empty” except the couple times, i did mag citrate…whole other story…
So let’s hear it brother
You could hear it for blocks!!!